On Schwartz Spaces and Mackey Convergence
Publications du Département de mathématiques (Lyon), Tome 10 (1973) no. 3, pp. 79-97.
@article{PDML_1973__10_3_79_0,
     author = {Jarchow, Hans},
     title = {On {Schwartz} {Spaces} and {Mackey} {Convergence}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {79--97},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {3},
     year = {1973},
     zbl = {0303.46013},
     mrnumber = {365072},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1973__10_3_79_0/}
}
TY  - JOUR
AU  - Jarchow, Hans
TI  - On Schwartz Spaces and Mackey Convergence
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
DA  - 1973///
SP  - 79
EP  - 97
VL  - 10
IS  - 3
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_3_79_0/
UR  - https://zbmath.org/?q=an%3A0303.46013
UR  - https://www.ams.org/mathscinet-getitem?mr=365072
LA  - en
ID  - PDML_1973__10_3_79_0
ER  - 
Jarchow, Hans. On Schwartz Spaces and Mackey Convergence. Publications du Département de mathématiques (Lyon), Tome 10 (1973) no. 3, pp. 79-97. http://archive.numdam.org/item/PDML_1973__10_3_79_0/

1. Berezanskii, I.A.: Inductively reflexive, locally convex spaces. Dokl.Akad.Nauk SSSR 182, 20-22 (1969). English transl, in Soviet Kath.Dokl. 9, 1080-1082 (1969). | MR 240587 | Zbl 0174.17001

2. Binz, E., Keller, H.H. : Funktionenräume in der Kategorie der Li-mesräume. Ann.Ac.Sei.Fennicae, AI 383 (1966). | MR 206890 | Zbl 0158.19903

3. Bourbaki. N.: Espaces vectoriels topologiques,chap. 3-5. Paris: Hermann 1967.

4. Buchwalter, H. : Topologies et compactologies. Publ. Dépt. Math. Lyon 6-2, 1-74 (1969). | Numdam | MR 412762 | Zbl 0205.41601

5. Buchwalter, H. : Espaces localement convexes semi-faibles. In this Lecture Note. | Numdam | Zbl 0293.46006

6. Butzmann. H.P.: Über die c-Reflexivitet von C c (X). Comment. Math. Helv. 47, 92-101 (1972). | MR 308651 | Zbl 0237.46026

7. Cook. C.H., Fischer, H.R.: On equicontinuity and continuous convergence. Math.Ann. 159, 94-104 (1965). | MR 179752 | Zbl 0129.38001

8. De Wilde, M. : Réseaux dans les espaces linéaires à semi-normes. Mém.Soc.Roy.Sc. Liège, 5e sér., 18, 2, 1969. | Zbl 0199.18103

9. De Wilde, M. : Ultrabornological spaces and the closed graph theorem. Bull.Soc.Roy.Sc. Liège 40, 116-118 (1971). | MR 322468 | Zbl 0216.40603

10. Diestel, J., Morris, S.A., Saxon, S.A. : Varieties of locally convex topological vector spaces. Bull.AMS, 77, 799-803 (1971). | MR 282188 | Zbl 0219.46002

11. Fischer, H.R. : Limesräume. Math.Ann. 137, 269-303 (1959). | Zbl 0086.08803

12. Floret, K. : Lokalkonvexe Sequenzen mit kompakten Abbiläungen. Journ.Reine Angew.Math. 247, 155-195 (1971). | MR 287271 | Zbl 0209.43001

13. Hogbe-Nlend, H. : Théorie des bornologies et applications. Lecture Notes 213, Springer 1971. | MR 625157 | Zbl 0225.46005

14. Hogbe-Nlend, H. : Topologies et bornologies nucléaires associées. To appear in Ann.Inst.Fourier. | Numdam | Zbl 0251.46008

15. Horváth, J. : Topological vector spaces and distributions, I. Reading, Mass. : Addison-Wesley 1966. | Zbl 0143.15101

16. Jarchow, H. : Marinescu-Räume. Comment.Math.Helv. 44, 138-164 (1969). | MR 250019 | Zbl 0175.41501

17. Jarchow, H. : Dualität und Marinescu-Räume. Math.Ann. 182. 134-144 (1969). | MR 511665 | Zbl 0175.41502

18. Jarchow, H. : Zur Theorie der quasitonnelierten Räume. Math.Ann. 191. 271-278 (1971). | MR 287273 | Zbl 0202.12702

19. Jarchow, H. : Duale Charakterisierungen der Schwartz-Räume. Math.Ann. 196, 85-90 (1972). | MR 305008 | Zbl 0219.46008

20. Jarchow, H. : Barrelledness and Schwartz spaces. Math.Ann. 200. 241-252 (1973). | MR 322464 | Zbl 0234.46003

21. Jarchow, H. : Die Universalität des Raumes c o für die Klasse der Schwartz-Räume. To appear in Math.Ann. | MR 320700 | Zbl 0242.46032

22. Jarchow, H., Swart, J. : On Mackey convergence in locally convex spaces. To appear in Israël J. of Math. | MR 333646 | Zbl 0272.46002

23. Keller, H.H. : Räume stetiger multilinearer Abbildungen als Li-mesräume. Math.Ann. 159, 259-270 (1965). | MR 193475 | Zbl 0131.11403

24. Köthe, G. : Topologische lineare Räume I, 2.Aufl. Berlin-Heidelberg-New York : Springer 1966. | Zbl 0137.31301

25. Marinescu, G. : Espaces vectoriels pseudotopologiques et théorie des distributions. Berlin: Deutscher Verl.a.Wiss. 1963. | MR 166605 | Zbl 0124.31602

26. Raikov, D.A. : Some properties of fully complete linear operators (russ.). Ucen.Zap.Moscov Gos.Ped.Inst. 188, 171-191 (1962).

27. Randtke, D.J. : Characterization of precompact maps, Schwartz spaces and nuclear spaces. Trans.AMS 165, 87-101 (1972). | MR 305009 | Zbl 0209.14405

28. Randtke, D.J. : A factorization theorem for compact operators. Proc.AMS 34, 201-202 (1972). | MR 295135 | Zbl 0235.47010

29. Randtke, D.J. : A structure theorem for Schwartz spaces. Math.Ann. 201, 171-176 (1973). | MR 326347 | Zbl 0234.46002

30. Randtke, D.J. : A simple example of a universal Schwartz space. Proc.AMS 37 , 185-188 (1973). | MR 312192 | Zbl 0251.46005

31. Schroder. M. : Continuous convergence in a Gelfand theory for topological algebras. Thesis, Queens University, Kingston (Canada) 1971. | Zbl 0268.54003

32. Schwartz, L. : Théorie des distributions à valeurs vectorielles I. Ann. Inst. Fourier 7, 1-141 (1957). | Numdam | MR 107812 | Zbl 0089.09601

33. Swart, J. : Zur Théorie der Schwartz-Räume. Dissertation, University of Zürich (1973). | Zbl 0268.46004

34. Terzioglu, T. : On Schwartz spaces. Math.Ann. 182, 236-242 (1969). | MR 247417 | Zbl 0179.45501

35. Terzioglu,T. :A characterization of compact linear mappings. Arch.d.Math. 22, 76-78 (1971). | MR 291865 | Zbl 0215.20902

36. Wloka, J. : Limesräume und Distributionen. Math.Ann. 152, 351-409 (1963). | MR 158260 | Zbl 0173.41902